# SDR UHLA2014102800739

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000260
- Aircraft time: 13,632 hours, 10,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHTS ONLY LAST 14 MINUTES WHEN DOING JC S33-50-01-720-801A.  R & R THE NR 2 EMERGENCY BATTERY PACK IAW AMM 33-50-01.
